On injectivity of quasiregular mappings

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We give sufficient conditions for a planar quasiregular mapping to be injective in terms of the range of the differential matrix.

Original languageEnglish (US)
Pages (from-to)1783-1791
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number5
StatePublished - May 2009


  • Differential inclusion
  • Injectivity
  • Quasiregular mapping

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On injectivity of quasiregular mappings'. Together they form a unique fingerprint.

Cite this